# SDR SWAA2022071922183

- Difficulty date: June 23, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP BETWEEN STA 500 AND STA 500D LBL 21' ZEE CHANNEL UPPER SURFACE CORROSION / [01] REMOVED CORROSION AT FWD CARGO COMP BETWEEN STA 500 AND STA 500D LBL 21' ZEE CHANNEL; AS PER B737-7 SRM 51-10-02.;[02] ORIG. MAT. : 0.040'; MAT. REMOVED: 0.020'; REMAINING MAT. : 0.020'; FOUND OUT OF LIMITS AS PER B737-7 SRM 53-00-53-1A-2; FIG.103; DETAIL 'D'. TOOL USED: B/C: 174208; DUE DATE: 11/NOV/22.;[03] RECEIVED NEW 'Z' CHANNEL P/N: 143A7501U183; PO # 1772343; ISSUE TAG WN18090. 'Z' CHANNEL WILL BE INSTALLED ON CARD: TTG8Q004DHNZ.;[04] VERIFIED STEPS 1-3
